Mathematical Programming

Journal Abbreviation: MATH PROGRAM
ISSN: 0025-5610
Publisher: Springer Verlag (Germany)


Go to first page Go to previous page 1 of 2 Go to next page Go to last page

Robust flows over time: models and complexity results (2017)
Gottschalk C, Koster A, Liers F, et al.

Volume: 124, Pages range: 513-535
Speeding up IP-based algorithms for constrained quadratic 0-1 optimization (2010)
Buchheim C, Liers F, Oswald M

Journal issue: 2, Volume: 109, Pages range: 413-444
On the solution of large-scale SDP problems by the modified barrier method using iterative solvers (2007)
Kocvara M, Stingl M

Volume: 105, Pages range: 563 - 582
Mixed Integer Models for the Stationary Case of Gas Network Optimization (2006)
Martin A, Möller M, Moritz S

Journal issue: 2, Volume: 88, Pages range: 255-275
Error bounds for infinite systems of convex inequalities without Slater's condition (2000)
Gugat M

Journal issue: 3, Volume: 85, Pages range: 643-653
A parametric view on the Mangasarian-Fromovitz constraint qualification (1999)
Gugat M

Volume: 78, Pages range: 265 - 281
The Steiner Tree Packing Problem in VLSI-Design (1997)
Grötschel M, Martin A, Weismantel R

Volume: 74, Pages range: 247 - 266
Formulations and valid inequalities for the node capacitated graph partitioning problem (1996)
E. Ferreira C, Martin A, de Souza CC, et al.

Volume: 72, Pages range: 101 - 123
Packing Steiner Trees: Polyhedral Investigations (1996)
Grötschel M, Martin A, Weismantel R

Last updated on 2015-29-05 at 16:47